| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens was misfired and it was not implanted.Additional information was received and stated, doctor just started loading the lens himself and if he feels that he did something wrong and there was the possibility of the lens being scratched he requests another lens.
Additional Manufacturer Narrative
Correction information was provided in d.10.The manufacturer internal reference number is: (b)(4).